# SDR SCNA20251119445S

- Difficulty date: November 18, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 61,216 hours, 23,695 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENERS ON GIRT BAR RETAINER CLIPS OF EMERGENCY ESCAPE SLIDE AT FWD PASSENGER L1.   FASTENERS ON GIRT BAR RETAINER CLIPS OF EMERGENCY ESCAPE SLIDE AT FWD PASSENGER L1. WERE REPLACED PER  SRM 51-40-02-0G-0
